MAUDE Adverse Event Report: RELIEVANT MEDSYSTEMS, INC. INTRACEPT RF PROBE; PROBE, RADIOFREQUENCY LESION

RELIEVANT MEDSYSTEMS, INC. INTRACEPT RF PROBE; PROBE, RADIOFREQUENCY LESION
Model Number RLV 0015
Medical Device Problem Codes Disconnection (1171); Impedance Problem (2950); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a procedure, the probe had an error code 25 and an impedance error during the first burn.No levels were completed prior to the probe errors occurring and the patient was sedated with monitored anesthesia care (mac) anesthesia.When the physician removed the probe and tried to reconnect it to the generator, the error code 25 appeared on the generator display and there appeared to be a disconnection from the electrode in the probe.The physician removed the whole system and the probe was fully intact with no signs of damage to the sheath.After an unsuccessful attempt to dock at l5, the physician decided to abort the procedure.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
The returned probe was analyzed and the event of the probe exhibiting an error code 25 and disconnection issue was confirmed.The probe placement was not detected when connected into the generator.The ring electrode passed the continuity test, but the tip electrode failed the continuity test.X-ray inspection revealed one of the thermocouple wires broken at the terminator and the stainless-steel terminator was disconnected from its interconnect pin within the hub.

Brand Name
INTRACEPT RF PROBE
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
RELIEVANT MEDSYSTEMS, INC.
1230 midas way suite 200
sunnyvale 94085
Manufacturer (Section G)
RELIEVANT MEDSYSTEMS, INC.
7201 metro blvd ste 300,
mn 55439
edina MN 55439
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key21757455
Report Number3006630150-2025-02082
Device Sequence Number15503939
Product Code GXI
UDI-Device Identifier00852454006219
UDI-Public00852454006219
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K180369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/16/2026
Device Model NumberRLV 0015
Device Catalogue NumberRLV 0015
Device Lot Number109168857
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2025
Supplement Date Received by Manufacturer04/04/2025
05/15/2025
Initial Report FDA Received Date04/02/2025
Supplement Report FDA Received Date04/29/2025
06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale